MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-S-TAK,SM JNT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,BIO-S-TAK,SM JNT; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,BIO-S-TAK,SM JNT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/14/2024, it was reported by an arthrex subsidiary employee via e-mail that an ar-8934bnf small joint bio-suturetak® with needles fiber was broken.This was discovered outside the patient during a meniscus repair on (b)(6) 2024.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is not confirmed.Based on the image provided from the field, the device and packaging do not match the complaint allegation.Consequently, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion, prying/leveraging the device during insertion.

Brand Name
SUTR ANCH,BIO-S-TAK,SM JNT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19023426
Report Number1220246-2024-01786
Device Sequence Number12800971
Product Code HWC
UDI-Device Identifier00888867050372
UDI-Public00888867050372
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberSUTR ANCH,BIO-S-TAK,SM JNT
Device Catalogue NumberAR-8934BNF
Device Lot Number14966868
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown